# SDR COEA2011011106805

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672408200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: LEVEL 2 CORROSION BETWEEN 21R & 21L AT FRAME 39 (BEHIND TAIL SKID STRUCTURE)(LENGTH 4", WIDTH 1", DEPTH .080").  REPAIR PER ATR72 SRM.
